# SDR USAA2014041500003

- Difficulty date: April 14, 2014
- Submitted: April 15, 2014
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 19,406 hours, 7,297 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT LIGHT 2L & EMERGENCY EXIT LIGHT OVERHEAD FWD LIGHT STAYS ON, ROW 10.  ACCOMPLISHED TEST OF EPSU, TESTED OK IAW 33-51-00-710-001, OPERATIONS CHECKED NORMAL.
